# SDR HALA2015011000007

- Difficulty date: January 11, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,501 hours, 34,535 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  LT ENGINE FIRE LP1 EICAS STATUS ILLUMINATED.  WENT OUT AND CAME BACK ON.  RETURNED TO DEPARTURE.  REPLACED LT ENG FIRE AND OVERHEAT DETECTOR CARD, M681.  GROUND OPS CHECKED OK, AMM 26-11-02.
